On the solvability of the main inverse problem of stochastic differential systems
AbstractUsing the quasi-inversion method we obtain necessary and sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itˆo stochastic differential systems with random perturbations from the class of processes with independent increments, with diffusion degenerate in a part of variables and with given properties, depending on a part of variables.
How to Cite
IbraevaG. T., and TleubergenovM. I. “On the Solvability of the Main Inverse Problem of stochastic differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 139-45, http://umj.imath.kiev.ua/index.php/umj/article/view/1425.